Upper bound of ∑ l/(ailogai) for primitive sequences

P. Erdős, Zhenxian Zhang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A sequence A = {ai} of positive integers a1 <a2

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalProceedings of the American Mathematical Society
Volume117
Issue number4
DOIs
Publication statusPublished - 1993

    Fingerprint

Keywords

  • Primitive sequences

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this